# SDR COMA0260620

- Difficulty date: October 31, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N786CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7333
- Aircraft time: 7,750 hours, 6,810 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 6003603031
- Condition: Cracked
- Location: Fs718
- Part time: 7,750 hours, 6,310 cycles
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DOUBLER AT LEFT HAND FRAME STATION FS 718 BETWEEN STR 10 AND STR 12 IS CRACKED.PERFORMED MAJOR REPAIR BY RECOVERING DAMAGED DOUBLER AND INSTALLING NEW DOUBLE I/A/W REO 601R-53-61-193 REV 4.
